MathSciNet Relay Station
MathSciNet bibliographic data
MR1613140 (99d:46088) 46L55 (54H20)
Boyle, Mike; Tomiyama, Jun Bounded topological orbit equivalence and $C\sp *$-algebras. J. Math. Soc. Japan 50 (1998), no. 2, 317–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement